Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


What is proper testosterone replacement level
Oct 25, 1999

I am 37 years old taking Sustiva, Epirvir, and Zerit. My Viral has been >40 for 9 months from 7000 and CD4 unchanged at 480. Shortly after starting combo therapy 9 months ago I started feeling fatigued. Testosterone was 329ng /dl before begining IM injectiosn and I have been taking testosterone IM for ~6months with a noticable increase in energy only for the first 2months of treatment. My last lab results showed no increase in Testosterone (still ~330) after 6 months of 200mg 2x / month IM. What is maximum safe dose and IM injection frequency. I have tried weekly injections this seems to help my fatigue. I read that someone of my age 37 should be >500 ng / dl is this a correct guideline?

Response from Mr. Molaghan

Hello

The usual dosage for physiologic testosterone replacement (replacing just amount the body isn't producing) ranges from 100 mg-300 mg given at bi-weekly intervals, for use in hypogonadal males. Many people choose the "patch" which delivers more sustained and steady levels of drug. Please submit this question to The Body's Wasting, Diet, Nutrition, and Exercise Forum. You'll find the true experts on testosterone replacement there.


Previous
Weird fatigue for two weeks.
Next
fatigue and stomach discomfort

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement